# SDR ASAA2019102541105

- Difficulty date: October 24, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 50,028 hours, 14,879 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Lever
- Condition: Slipped
- Location: Nr 1 Start
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 START LEVER SLIPS BELOW THE CUTOFF DETENT. GROUNDED - YES. #1 START LEVER OPERATES NORMAL AND NO DEFECTS NOTED PER B737-800 AMM 76-11-10-420-801-FOO PG. 3 (3) A THROUGH C (2).
